# SDR FDEA200911063882

- Difficulty date: November 6, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 44,832 hours, 22,657 cycles
- Engine: Pwa JT9D3A
- Engine time: 5,547 hours, 2,684 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part serial: 715497
- Condition: Shutdown
- Location: Zone 500
- Part time: 5,547 hours, 2,684 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL, AT APPROX 80 KTS, NR 1 ENG SHUTDOWN.  NR 1 UNLOCK LIGHT REMAINED ON, EGT WAS NOTED AT 670 DEG C AS N1 AND N2 DECRESED TO "0".  NO OTHER  DAMGE WAS NOTED.  FUEL LEVER WAS SELECTED OFF.  FIRE HANDLE WAS TESTED TO ENSURE NO MISSING FIRE INDICATION AND TAXI RESUMED TO BLOCK-IN. IAW ENGINEER, ENGINE APPROVED FOR REMOVAL.  REMOVED AND REPLACED NR 1 ENG IAW WORKCARD 44T0102-1 AND WORK CARD 44T0704-1.  OPS CHECKED ALL INDICATION AND PARAMETER NORMAL.
